$0.00
FREE SHIPPING OVER $99*

Herron Blue Ibuprofen Bottle Tabsules 60

  Product ID: 55161

SELECT A PRESCRIPTION
IMPORTANT NOTE: A VALID AUSTRALIAN PRESCRIPTION IS REQUIRED TO BE SENT BY POST BEFORE THIS ITEM CAN BE SHIPPED LEARN MORE
PRIVATE PRESCRIPTION PRICE
N/A
Add to cart Add to cart
DISCOUNTED PBS PRICE
N/A
Add to cart
CONCESSION PBS PRICE
N/A
Add to cart
SAFETY NET PRICE
N/A
Add to cart
FOR MORE INFORMATION ON PRESCRIPTIONS CLASSIFICATIONS CLICK HERE

S8 Note - This prescription item is Schedule 8 and can only be supplied on a script from a registered doctor in Queensland. Any prescriptions from any other state cannot be filled and will be returned in the mail

Herron Blue Ibuprofen Bottle Tabsules 60

Herron Blue Ibuprofen Bottle Tabsules 60

Product ID: 55161
$6.99
QTY
Add to cart
IMPORTANT NOTICE:
Add to cart
PLEASE READ THE CONDITIONS BELOW AND CHECK THE BOX TO ENABLE PURCHASE OF THIS PRODUCT.

Pharmacist Only Medicine

This product is a Pharmacist Only Medicine and requires pharmacist advice before we can dispatch this product. You must first place the order and then contact our pharmacists within 48 hours on 1300 367 283. The pharmacist will determine if this product is appropriate for you and if so, approve the order. In the event that you do not do this, the product will be deleted from your order and the balance of your order will be dispatched. This is not required if you have a doctor's prescription.

 

General Information

Herron Ibuprofen Blue provides effective relieft from pain and inflammation.

Warnings

Excessive use can be harmful. If you get an allergic reaction stop taking and see a doctor immediately. Not to be given to children under 12 years of age.

Do not take this product is you:

Have a stomach ulcer or other stomach disorder Have impaired kidney function or heart failure Are in the last 3 months of pregnancy Are allergic to ibuprofen, asprin or other anti-inflammatory medicines Unless a doctor has told you, don't use this product:

For more than a few days at a time With other medicines containing ibuprofen, asprin or other anti-inflammatory medicines With other medicines you are taking regularly If you have Asthma If you are pregnant If you are aged 65 or over

Ingredients

Each tablet contains 200mg Ibuprofen

Directions

Adult and Children 12 years and over:

Inital dose 2 tabsules, then 1 or 2 tabsules every 4-6 hours, as necessary. Take with water. Do not exceed recommended dose of 6 tabsules in 24 hours.
Rated 5 out of 5 by from Great !!! It really relieved my pain and it went down smoothly.
Date published: 2017-08-16
  • y_2017, m_12, d_17, h_20
  • bvseo_bulk, prod_bvrr, vn_bulk_2.0.3
  • cp_1, bvpage1
  • co_hasreviews, tv_0, tr_1
  • loc_en_AU, sid_55161, prod, sort_[SortEntry(order=RATING, direction=DESCENDING), SortEntry(order=SUBMISSION_TIME, direction=DESCENDING)]
  • clientName_chemistwarehouse
  • bvseo_sdk, net_sdk, 3.2.0.0
  • CLOUD, getReviews, 0ms
  • REVIEWS, PRODUCT
Customers Who Bought This Product Also Bought...